Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Dedekind's problem: The number of monotone Boolean functions


Author: Daniel Kleitman
Journal: Proc. Amer. Math. Soc. 21 (1969), 677-682
MSC: Primary 06.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0241334-6
MathSciNet review: 0241334
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Dedekind, Ueber Zerlegungen von Zahlen durch ihre grössten gemeinsamen Teiler, Festschrift Hoch. Braunschweig u. ges. Werke, II (1897), 103-148.
  • [2] R. Church, Numerical analysis of certain free distributive structures, Duke Math. J. 6 (1940), 732-734. MR 0002842 (2:120c)
  • [3] M. Ward, Note on the order of free distributive lattices, Abstract 135, Bull. Amer. Math. Soc. 52 (1946), 423.
  • [4] E. N. Gilbert, Lattice theoretic properties of frontal switching functions, J. Math. Phys. 33 (1954), 57-67. MR 0062650 (15:1009e)
  • [5] B. K. Korobkov, Problemy Kibernet 13 (1965), 5-28.
  • [6] G. Hansel, Sur le nombre des fonctions booléennes monotones de n variables, C. R. Acad. Sci. Paris 262 (1966), 1088-1090. MR 0224395 (36:7439)
  • [7] K. Yamamoto, Logarithmic order of free distributive lattices, J. Math. Soc. Japan 6 (1964), 343-353. MR 0067086 (16:668c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.50

Retrieve articles in all journals with MSC: 06.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241334-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society